MathSciNet Relay Station
MathSciNet bibliographic data
MR524022 46E30
Kalton, N. J.; Peck, N. T. Quotients of $L\sb{p}(0,\,1)$ for $0\leq p<1$. Studia Math. 64 (1979), no. 1, 65–75.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement